# SDR FDEA202308021348

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,731 hours, 27,254 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305026
- Part serial: 108445
- Condition: Damaged
- Location: N/A
- Component: Panel
- Component part number: 1305027
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVELING OFF AT FL350, CABIN ALT MC.  CABIN ALT  NOTED 12,000 . AFTER QRH PROCEDURES AND LEVELING AT  10,000 , CABIN AUTO INOP MW. AIR TURN BACK TO  MEMPHIS. EMERGENCY DECLARED.   UPON FURTHER TROUBLE SHOOTING FOUND THAT OUTFLOW VALVE INDICATION ON CABIN PRESSURE SELECTOR PANEL WAS NOT SHOWING FULLY CLOSED. REMOVED & REPLACED CABIN PRESSURE SELECTOR IAW AMM 21-31-01-4. OPS CHECK FAIL DUE TO OUTFLOW VALVE INDICATION NOT SHOWING FULLY OPEN. FIRST CABIN PRESSURE SELECTOR BAD FROM STOCK. SECOND CABIN SELECTOR WAS ORDERED AND R&R'D IAW AMM 21-31-01-4. OPS CHECK FULLY NORMAL WITH OUTFLOW VALVE INDICATION SHOWING FULLY OPEN & CLOSED. CABIN LEAK CHECK PERFORMED IAW AMM 05-51-24-2. OPS CHECK NORMAL. A/C OK FOR SERVICE.
